Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    RANDY-D is offline Junior Member
    Join Date
    Aug 2002
    Posts
    52

    Angry Finsihing Cycle With Winny--> Not Good!

    just finsihed my last shot of sust at 2 cc's a week for 10 weeks.
    put on 24 pds. into my 2nd week of winny to wrap things up. well
    after like the 3rd day of just taking winny tablets at 30mg ed, i
    have been having major problems with my workout, joints get sore
    and when working out, feels like my muscles are like hard pieces of steel, that dont move or stretch,extremely uncomfortable! had to stop
    my chest & tri's workout last night, because it hurt so bad! after 1 set.
    today i did legs, and struggled to get through, total joint pain and soreness! anybody else experience this? i was looking forward to doing winny from the beginning, not anymore!!!

  2. #2
    RANDY-D is offline Junior Member
    Join Date
    Aug 2002
    Posts
    52
    ohhhh, wanted to let everybody know that i have been taking glucosamine @ 1000mg x 3 tablets a day, for the past 6 months.
    which works great for me! before i started taking the winny.

  3. #3
    JetBlack's Avatar
    JetBlack is offline Junior Member
    Join Date
    Sep 2002
    Posts
    98
    winny does tend to sometime mess with the joints. if you had done deca with your sust then you could have very safely used the winny. so stop the winny completely and save it. and think about using deca in next cycle, ,then you can use winny at the end of deca/test cycle. Slide!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •